Alert archive / Florida / Frost Advisories in 2026

Frost Advisory 4, NWS Melbourne, FL

February 24, 20269 counties in Florida

NWS Melbourne, FL issued this frost advisory at Feb 24, 2026, 12:15 AM EST for 9 counties in Florida. It took effect at Feb 25, 2026, 2:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2026, 12:15 AM EST (05:15 UTC)
In effect from
Feb 25, 2026, 2:00 AM EST
Expired
Feb 25, 2026, 8:00 AM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Indian River County, FL, Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Saint Lucie County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 37 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 5.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2026-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2026-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

615 
WWUS72 KMLB 240515
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
1215 AM EST Tue Feb 24 2026

FLZ041-044>046-053-058-141-144-247-254-259-347-547-251300-
/O.NEW.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
/O.CON.KMLB.FZ.W.0009.260224T0700Z-260224T1400Z/
/O.CON.KMLB.CW.Y.0010.260224T0700Z-260224T1400Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Inland Northern Brevard-Inland
Indian River-Inland Saint Lucie-Mainland Northern Brevard-Inland
Southern Brevard-
Including the cities of Altamonte Springs, Groveland, Canaveral
Groves, Union Park, Winter Park, Titusville, Deltona, Mascotte,
Palm Bay west of I 95, Debary, Saint Lucie West, Ormond Beach,
Oviedo, Mims, Fellsmere, Fort Drum, Kissimmee, Daytona Beach,
Leesburg, Saint Cloud, New Smyrna Beach, Tradition, Apopka, Port
Saint John, Maitland, Basinger, Celebration, Okeechobee, Orlando,
Viera West, Winter Springs, Deland, Eustis, Tavares, Clermont,
Casselberry, Sanford, and Mount Dora
1215 AM EST Tue Feb 24 2026

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low as 
  30 expected. For the Cold Weather Advisory, very cold wind chills 
  as low as 25 expected. For the Frost Advisory, temperatures as low 
  as 34 will result in frost formation.

* WHERE...Volusia, Inland Indian River, Inland Northern Brevard, 
  Inland Saint Lucie, Inland Southern Brevard, Mainland Northern 
  Brevard, Lake, Okeechobee, Orange, Osceola, and Seminole.

* WHEN...For the Freeze Warning and Cold Weather Advisory, until 9 
  AM EST this morning. For the Frost Advisory, from 2 AM to 8 AM EST 
  Wednesday.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure. Frost and freeze conditions could kill crops, 
  other sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves. Ensure portable heaters are used correctly. Do not 
use generators or grills inside.

Take steps now to protect tender plants from the cold. Bring pets 
and potted plants indoors. Check on elderly neighbors to make sure 
their furnace is working. To prevent freezing and possible bursting 
of outdoor water pipes, they can be wrapped, drained or allowed to 
drip slowly.

&&

$$

FLZ154-159-647-251300-
/O.NEW.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
/O.CON.KMLB.CW.Y.0010.260224T0700Z-260224T1400Z/
Coastal Indian River-Coastal Saint Lucie-Mainland Southern
Brevard-
Including the cities of Cocoa, Sebastian, Melbourne, Fort Pierce,
Vero Beach, Port Saint Lucie, and Rockledge
1215 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 26 expected. For the Frost Advisory, temperatures as low as 35 
  will result in frost formation.

* WHERE...Coastal Indian River, Coastal Saint Lucie, and Mainland 
  Southern Brevard.

* WHEN...For the Cold Weather Advisory, until 9 AM EST this morning. 
  For the Frost Advisory, from 2 AM to 8 AM EST Wednesday.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure. Frost could harm sensitive outdoor vegetation. 
  Sensitive outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves. Ensure portable heaters are used correctly. Do not 
use generators or grills inside.

Take steps now to protect tender plants from the cold.

&&

$$

FLZ164-264-447-747-241400-
/O.CON.KMLB.CW.Y.0010.260224T0700Z-260224T1400Z/
Coastal Martin-Inland Martin-Northern Brevard Barrier Islands-
Southern Brevard Barrier Islands-
Including the cities of Jensen Beach, Satellite Beach, Cocoa
Beach, Playalinda Beach, Melbourne Beach, Indiantown, Stuart,
Hobe Sound, and Merritt Island Wildlife Refuge
1215 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 28 expected.

* WHERE...Coastal Martin, Inland Martin, Northern Brevard Barrier 
  Islands, and Southern Brevard Barrier Islands.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves. Ensure portable heaters are used correctly. Do not 
use generators or grills inside.

&&

$$

Weitlich
4 follow-up statements
054 
WWUS72 KMLB 241257
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
757 AM EST Tue Feb 24 2026

FLZ041-044>046-053-058-141-144-247-254-259-347-547-241400-
/O.CAN.KMLB.FZ.W.0009.000000T0000Z-260224T1400Z/
/O.CON.KMLB.CW.Y.0010.000000T0000Z-260224T1400Z/
/O.CON.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Inland Northern Brevard-Inland
Indian River-Inland Saint Lucie-Mainland Northern Brevard-Inland
Southern Brevard-
Including the cities of Deltona, Oviedo, Tradition, Mims,
Basinger, Canaveral Groves, Winter Springs, Fellsmere, New Smyrna
Beach, Saint Cloud, Celebration, Fort Drum, Groveland,
Titusville, Maitland, Viera West, Clermont, Sanford, Tavares,
Winter Park, Mascotte, Apopka, Palm Bay west of I 95, Union Park,
Saint Lucie West, Okeechobee, Mount Dora, Casselberry, Orlando,
Eustis, Port Saint John, Leesburg, Deland, Ormond Beach,
Kissimmee, Debary, Altamonte Springs, and Daytona Beach
757 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...
...FREEZE WARNING IS CANCELLED...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 25. For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation.

* WHERE...Volusia, Inland Indian River, Inland Northern Brevard, 
  Inland Saint Lucie, Inland Southern Brevard, Mainland Northern 
  Brevard, Lake, Okeechobee, Orange, Osceola, and Seminole.

* WHEN...For the Cold Weather Advisory, until 9 AM EST this morning. 
  For the Frost Advisory, from 2 AM to 8 AM EST Wednesday.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure. Frost could harm sensitive outdoor vegetation. 
  Sensitive outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves. Ensure portable heaters are used correctly. Do not 
use generators or grills inside.

Take steps now to protect tender plants from the cold. Bring pets 
indoors.

&&

$$

FLZ154-159-647-241400-
/O.CON.KMLB.CW.Y.0010.000000T0000Z-260224T1400Z/
/O.CON.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
Coastal Indian River-Coastal Saint Lucie-Mainland Southern
Brevard-
Including the cities of Melbourne, Fort Pierce, Vero Beach,
Cocoa, Port Saint Lucie, Rockledge, and Sebastian
757 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 28. For the Frost Advisory, temperatures as low as 35 will 
  result in frost formation.

* WHERE...Coastal Indian River, Coastal Saint Lucie, and Mainland 
  Southern Brevard.

* WHEN...For the Cold Weather Advisory, until 9 AM EST this morning. 
  For the Frost Advisory, from 2 AM to 8 AM EST Wednesday.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure. Frost could harm sensitive outdoor vegetation. 
  Sensitive outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves. Ensure portable heaters are used correctly. Do not 
use generators or grills inside.

Take steps now to protect tender plants from the cold. Bring pets 
indoors.

&&

$$

FLZ164-264-447-747-241400-
/O.CON.KMLB.CW.Y.0010.000000T0000Z-260224T1400Z/
Coastal Martin-Inland Martin-Northern Brevard Barrier Islands-
Southern Brevard Barrier Islands-
Including the cities of Cocoa Beach, Indiantown, Merritt Island
Wildlife Refuge, Melbourne Beach, Stuart, Hobe Sound, Jensen
Beach, Playalinda Beach, and Satellite Beach
757 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 30.

* WHERE...Coastal Martin, Inland Martin, Northern Brevard Barrier 
  Islands, and Southern Brevard Barrier Islands.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Very cold temperatures can lead to hypothermia with 
  prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

&&

$$

Schaper
280 
WWUS72 KMLB 241448
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
948 AM EST Tue Feb 24 2026

FLZ041-044>046-053-058-141-144-154-159-247-254-259-347-547-647-
251300-
/O.CON.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Coastal Indian River-Coastal Saint
Lucie-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Mainland Northern Brevard-Inland Southern Brevard-Mainland
Southern Brevard-
Including the cities of Deltona, Oviedo, Fort Pierce, Tradition,
Mims, Basinger, Canaveral Groves, Winter Springs, Fellsmere, New
Smyrna Beach, Saint Cloud, Melbourne, Celebration, Fort Drum,
Groveland, Titusville, Cocoa, Maitland, Viera West, Clermont,
Sanford, Tavares, Winter Park, Mascotte, Apopka, Palm Bay west of
I 95, Rockledge, Union Park, Saint Lucie West, Okeechobee, Mount
Dora, Casselberry, Orlando, Vero Beach, Port Saint Lucie, Eustis,
Port Saint John, Sebastian, Leesburg, Deland, Ormond Beach,
Kissimmee, Debary, Altamonte Springs, and Daytona Beach
948 AM EST Tue Feb 24 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...Indian River, Saint Lucie, Volusia, Inland Northern 
  Brevard, Inland Southern Brevard, Mainland Northern Brevard, 
  Mainland Southern Brevard, Lake, Okeechobee, Orange, Osceola, and 
  Seminole.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Schaper
234 
WWUS72 KMLB 250116
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
816 PM EST Tue Feb 24 2026

FLZ447-251215-
/O.EXA.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
Northern Brevard Barrier Islands-
Including the cities of Merritt Island Wildlife Refuge and
Playalinda Beach
816 PM EST Tue Feb 24 2026

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...

* WHAT...Temperatures as low as the mid 30s will result in frost 
  formation.

* WHERE...Northern Brevard Barrier Islands.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ041-044>046-053-058-141-144-154-159-247-254-259-347-547-647-
251215-
/O.CON.KMLB.FR.Y.0004.260225T0700Z-260225T1300Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Coastal Indian River-Coastal Saint
Lucie-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Mainland Northern Brevard-Inland Southern Brevard-Mainland
Southern Brevard-
Including the cities of Clermont, Saint Lucie West, Union Park,
Fellsmere, Rockledge, Casselberry, Winter Springs, Ormond Beach,
Palm Bay west of I 95, Deltona, Okeechobee, Altamonte Springs,
Daytona Beach, Groveland, Viera West, Debary, Leesburg, Winter
Park, Fort Pierce, Kissimmee, Basinger, Melbourne, Vero Beach,
New Smyrna Beach, Deland, Eustis, Port Saint Lucie, Tradition,
Canaveral Groves, Apopka, Sanford, Oviedo, Titusville, Cocoa,
Mims, Mount Dora, Saint Cloud, Mascotte, Sebastian, Fort Drum,
Celebration, Port Saint John, Maitland, Orlando, and Tavares
816 PM EST Tue Feb 24 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...

* WHAT...Temperatures as low as the low to mid 30s will result in 
  frost formation.

* WHERE...Indian River, Saint Lucie, Volusia, all of Brevard except 
  the southern barrier islands, Lake, Okeechobee, Orange, Osceola, 
  and Seminole counties.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Heil
450 
WWUS72 KMLB 250845
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
345 AM EST Wed Feb 25 2026

FLZ041-044>046-053-058-141-144-154-159-247-254-259-347-447-547-647-
251300-
/O.CON.KMLB.FR.Y.0004.000000T0000Z-260225T1300Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Okeechobee-
Coastal Volusia-Southern Lake-Coastal Indian River-Coastal Saint
Lucie-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Mainland Northern Brevard-Northern Brevard Barrier Islands-
Inland Southern Brevard-Mainland Southern Brevard-
Including the cities of Sebastian, Mount Dora, Debary, Saint
Cloud, Ormond Beach, Tradition, Winter Springs, Melbourne,
Groveland, Palm Bay west of I 95, Eustis, Winter Park, Kissimmee,
Basinger, Saint Lucie West, Merritt Island Wildlife Refuge,
Leesburg, Fort Drum, Union Park, Rockledge, Deltona, Fellsmere,
Casselberry, Tavares, Apopka, Maitland, Okeechobee, Deland, Vero
Beach, Canaveral Groves, Port Saint Lucie, Mims, Port Saint John,
Oviedo, Daytona Beach, Sanford, Cocoa, Mascotte, New Smyrna
Beach, Titusville, Altamonte Springs, Playalinda Beach, Fort
Pierce, Viera West, Celebration, Orlando, and Clermont
345 AM EST Wed Feb 25 2026

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Temperatures as low as the low to mid 30s will result in 
  frost formation.

* WHERE...Volusia, Lake, Seminole, Orange, Osceola, all of Brevard 
  except the southern barrier islands, Indian River, Saint Lucie, 
  Martin and Okeechobee counties.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Weitlich

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this frost advisory went out at Feb 23, 6:53 PM EST, 5 hours 22 minutes earlier. Its key messages:

  • Issued at 645 PM EST Mon Feb 23 2026
  • Sensitive to critical fire weather conditions remain due to breezy northwest winds and critically low humidity values
  • Colder than normal temperatures will persist through early this week. Freezing temperatures and low wind chills forecast for much of the area tonight, with an increased potential for frost Wednesday morning.
  • Hazardous boating conditions will continue across the coastal waters tonight, becoming poor to hazardous Tuesday.
  • A High Risk for rip currents exists at area beaches through tonight.
Area forecast discussion, Feb 23, 6:53 PM EST, 5 hours 22 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
653 PM EST Mon Feb 23 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 645 PM EST Mon Feb 23 2026

- Sensitive to critical fire weather conditions remain due to
  breezy northwest winds and critically low humidity values

- Colder than normal temperatures will persist through early this
  week. Freezing temperatures and low wind chills forecast for
  much of the area tonight, with an increased potential for frost
  Wednesday morning.

- Hazardous boating conditions will continue across the coastal
  waters tonight, becoming poor to hazardous Tuesday.

- A High Risk for rip currents exists at area beaches through
  tonight.

&&

.DISCUSSION...
Issued at 205 PM EST Mon Feb 23 2026

Rest of Today-Tuesday...It's a brisk day across east central
Florida, with breezy northwesterly winds and gusts 20-30 mph.
Highs so far this afternoon remain in the 50s across the area,
even down to the Treasure Coast. A few record cool highs are
still under threat at Leesburg and Fort Pierce (see the Climate
section for more details).

Breezy conditions will diminish this evening. However, continued
winds 5-10 mph inland and 10-15 mph along the coast will
contribute to a wind chill threat overnight tonight. Clear skies
and low dew points in the 20s will allow overnight lows to fall
into the 30s area-wide overnight. A Freeze Warning remains in effect
for all but the Brevard barrier islands, areas east of I-95 south of
SR-528 in Brevard County through St Lucie County, and all of Martin
County. Lows in the Freeze Warning are forecast as low as near 30
degrees, with the exception of the Orlando metro which will likely
remain just above freezing. A few spots in coastal portions of
Brevard, Indian River, and St Lucie Counties, as well as inland
Martin County, could approach 32 degrees near sunrise. However, this
will likely be brief and confidence in seeing freezing temperatures
is too low to include in the Freeze Warning at this time. Instead,
all of east central Florida remains under a Cold Weather Advisory
due to wind chills 22-30 degrees. Residents and visitors are advised
to dress appropriately, practice space heater safety, bring pets
indoors, and protect sensitive plants.

Dry conditions persist through Tuesday, as high pressure builds
into the area. Northwest winds 5-10 mph in the morning will
slacken into the afternoon, as high pressure moves over the
peninsula. Temperatures will remain below normal, though slightly
higher than Monday afternoon. Highs are forecast in the upper 50s
to lower 60s. The proximity of the high will create favorable
radiational cooling conditions Tuesday night, with light winds and
clear skies. Temperatures falling into the 30s to lower 40s once
again look to remain just above freezing, with the exception of
normally cooler, rural locations. However, areas of frost are
forecast and Frost Advisories appear likely for much of the area.
So, residents will want to continue to protect sensitive
vegetation.

Wednesday-Thursday...After a frosty start on Wednesday, a warming
trend begins by Wednesday afternoon, as highs reach near normal in
the lower to mid-70s. High pressure drifts eastward across the
Florida peninsula through Thursday, continuing the dry conditions.
However, increasing southwesterly flow will begin to advect more
moisture into the area ahead of an approaching front on Thursday.
Thursday morning lows in the 40s warm into the upper 70s and lower
80s by the afternoon.

Friday-Monday...A pattern shift is forecast for this weekend, as a
cold front moves through the Southeast US and stalls near the
local area. Increased moisture will lead to the return of rain
chances by Friday, with scattered showers then remaining possible
for the weekend. Confidence in rainfall amounts remains low, but
this looks to be the best chance for widespread beneficial
rainfall in at least several weeks. A few lightning storms will
be possible with the presence of modest instability. High
temperatures in the 80s Friday will cool into the 70s across
coastal areas this weekend, due to increasing onshore flow.

&&

.MARINE...
Issued at 205 PM EST Mon Feb 23 2026

Hazardous boating conditions continue across the local Atlantic
waters through tonight, due to northwest winds 20-25 kts, though
seas up to 6-12 ft this afternoon will diminish to 6-9 ft by
sunrise. High pressure builds across the peninsula and into the
Atlantic through midweek, reducing wind speeds as they veer from
northwest to south and southwest and improving conditions.
However, poor boating conditions will linger into Tuesday night,
particularly in the Gulf Stream due to seas up to 6 ft. A front
then approaches late week and into the weekend, bringing
increasing chances for showers and a few storms as it stalls near
the area. A period of breezy offshore winds 15-20 kts is forecast
Thursday evening into Thursday night, especially offshore, as the
pressure gradient tightens.

&&

.AVIATION...
(00Z TAFs)
Issued at 650 PM EST Mon Feb 23 2026

Just FEW035 at DAB due to a nearby wildfire with SKC elsewhere.
Right now, NW winds are gusting 15-20 mph but beginning to
subside.

SKC overnight as northwest winds begin to decrease. Light wind
turns onshore Tue. afternoon along the coast.

&&

.FIRE WEATHER...
Issued at 645 PM EST Mon Feb 23 2026

A Red Flag Warning remains in effect through 7 PM, as critical fire
weather conditions linger. Breezy northwest winds combine with
Min RH values in the 20s to produce a heightened risk for wildfire
development and spread. As high pressure builds across the area
into mid-week, winds will reduce to around 5-10 mph through
Wednesday. However, very sensitive fire weather conditions will
persist due to continued critical in the min RH 20s and 30s and
drought.

By Thursday, southwest winds will begin to increase moisture ahead
of an approaching cold front. However, min RH looks to remain as
low as 35-45% for most areas and a tightening pressure gradient
will increase southwesterly winds to 10-15 mph. By Friday and into
the weekend, a stalled front will provide relief in the form of
increased moisture and rain chances, though a few lightning storms
will be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  32  60  35  72 /   0   0   0   0
MCO  34  61  37  73 /   0   0   0   0
MLB  34  61  38  73 /   0   0   0   0
VRB  34  62  37  74 /   0   0   0   0
LEE  32  60  37  72 /   0   0   0   0
SFB  33  61  36  73 /   0   0   0   0
ORL  35  61  39  73 /   0   0   0   0
FPR  33  63  36  74 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Red Flag Warning until 7 PM EST this evening for FLZ041-044>046-
     053-058-141-144-154-159-164-247-254-259-264-347-447-547-647-
     747.

     Cold Weather Advisory from 2 AM to 9 AM EST Tuesday for FLZ041-
     044>046-053-058-141-144-154-159-164-247-254-259-264-347-447-
     547-647-747.

     Freeze Warning from 2 AM to 9 AM EST Tuesday for FLZ041-044>046-
     053-058-141-144-247-254-259-347-547.

AM...Small Craft Advisory until 7 AM EST Tuesday for AMZ550-552.

     Small Craft Advisory until 4 PM EST Tuesday for AMZ555-572-575.

     Small Craft Advisory until 1 PM EST Tuesday for AMZ570.

&&

DISCUSSION...Leahy
AVIATION...Schaper

Nearby

Frost Advisories in Florida, 2026Every frost advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.